# SDR HEEA966518

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- Engine: Tmeca ARRIEL1B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164248700
- Condition: Defective
- Location: Engine
- Part time: 1,056 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SLOW AND HANG STARTS ON FIRST START OF DAY.
